# SDR AALA202012089012

- Difficulty date: December 2, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 33,443 hours, 13,552 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF FLOORBEAM AT SCREW HOLE NEAR STA 986 AND RBL 4, MEASURING L=0.575 IN, W=0.575 IN, D=0.15 IN.  ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR, IAW SRM 53-70-51-2R-6 AND 51-40-02 AND EA310144.
